# SDR GTIA2018011602347

- Difficulty date: January 16, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N904NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7094
- Aircraft time: 3,065 hours, 1,390 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORT STRONG ODOR OF FUEL IN THE CABIN.  OPERATED APU IAW AMM 49-00-00, NO ODOR NOTED FROM EITHER PACK.  ACFT IS OK FOR CONTINUED SERVICE.
